Oscillation criteria for third-order nonlinear functional differential equations


AKTAŞ M. F. , Tiryaki A., Zafer A.

APPLIED MATHEMATICS LETTERS, vol.23, no.7, pp.756-762, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 7
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2010.03.003
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.756-762
  • Keywords: Oscillation, Third order, Functional differential equation, Asymptotic behavior, Riccati type transformation, Integral average, ASYMPTOTIC-BEHAVIOR, 2ND ORDER, THEOREMS, NONOSCILLATION

Abstract

In this work, we are concerned with oscillation of third-order nonlinear functional differential equations of the form